SciELO - Scientific Electronic Library Online

 
vol.39 número1General solution and hyperstability results for a cubic radical functional equation related to quadratic mappingA cryptography method based on hyperbolicbalancing and Lucas-balancing functions índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) vol.39 no.1 Antofagasta feb. 2020

http://dx.doi.org/10.22199/issn.0717-6279-2020-01-0008 

Artículos

Weak convergence and weak compactness in the space of integrable functions with respect to a vector measure

Charles Swartz1 

1 New Mexico State University, Mathematics Dept, Las Cruces, NM, U. S. A. E-mail: cswartz@nmsu.edu

Abstract

We consider weak convergence and weak compactness in the space L1(m) of real valued integrable functions with respect to a Banach space valued measure m equipped with its natural norm. We give necessary and sufficient conditions for a sequence in L1(m) to be weak Cauchy, and we give necessary and sufficient conditions for a subset of L1(m) to be conditionally sequentially weakly compact.

Keywords: Weak convergence; Weak compactness; Integrable functions; Measure and integration

Texto completo disponible sólo en PDF.

Full text available only in PDF format.

Acknowledgement

The author would like to thank Susumu Okada for his help.

References

[1] G. Curbera, “Banach space properties of L1 of a vector measure”, Proceedings of the American mathematical society, vol. 123, no. 12 pp. 3797-3806, Dec. 1995, doi: 10.2307/2161909. [ Links ]

[2] N. Dunford and J. T. Schwartz, Linear operators, vol. 1. New York, NY: Interscience, 1958. [ Links ]

[3] P. Halmos, Measure theory, Princeton, NJ: D. Van Nostrand Company, 1950. [ Links ]

[4] J. Kelley, General topology, Princeton, NJ: D. Van Nostrand Company , 1955. [ Links ]

[5] I. Kluvanek and G. Knowles, Vector measures and control systems, Amsterdam: North Holland, 1975. [ Links ]

[6] D. Lewis, “Integration with respect to vector measures”, Pacific journal of mathematics, vol. 33, no. 1. pp. 157-165, 1970. [On line]. Available: https://bit.ly/3138dbTLinks ]

[7] S. Okada, “The dual space of L1(μ) for a vector measure μ”, Journal of mathematical analysis and applications, vol. 177, no. 2, pp. 583-599, Aug. 1993, doi: 10.1006/jmaa.1993.1279. [ Links ]

[8] S. Okada, W. J. Ricker, E. A. Sánchez-Pérez,” Lattice copies of c0 and 𝓁 in spaces of integrable functions for a vector measure”, Dissertationes mathematicae, vol. 500, 2014, doi: 10.4064/dm500-0-1. [ Links ]

[9] C. Swartz, Measure, integration, and function spaces. Singapore: World Scientific, 1994. [ Links ]

[10] C. Swartz, Multiplier convergent series, Singapore: World Scientific , 2009. [ Links ]

[11] C. Swartz, Abstract duality pairs in analysis, Singapore: World Scientific , 2018. [ Links ]

[12] B. L. Thorp, “Sequential evaluation convergence”, Journal of the London mathematical society, vol. s1-44, no. 1, pp. 201-209, Jan. 1969, doi: 10.1112/jlms/s1-44.1.201. [ Links ]

Received: December 2018; Accepted: August 2019

Creative Commons License This is an open-access article distributed under the terms of the Creative Commons Attribution License